PRODUCT DETAILS
Kirkland Signature Extra Strength Acetaminophen 500 mg (500 Caplets)
Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg.
Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin free, caffeine free and gluten free.
This product should not be used with other medicines containing acetaminophen.
Drink to your health and give your body the essential energy support it needs with Qunol® Liquid CoQ10, a vegetarian and sugar-free CoQ10 supplement that helps support heart and vascular health. Qunol® Liquid CoQ10 is made with a natural sweetener called monk fruit juice instead of sucralose and has a natural Orange Pineapple flavor.
Reviews
There are no reviews yet.